# SDR DALA2025012400604

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0772346) R/H PACKS BAY VAPOR BARRIER UPPER ANGLE IS CRACKED AT STA-663, RBL-11. PERFORMED REPAIR ON R/H PACKS BAY VAPOR BARRIER UPPER ANGLE AT STA-663, RBL-11 IAW B737-900 SRM 57-10-10-2R REPAIR 5.
